# SDR GLBA20090508A

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 36,415 hours, 39,426 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0282
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(SUP)- PILOTS REPORTED THAT A CONTROL FAULT ILLUMINATED IN FLIGHT.  THEY RE-SET ONCE AND IT THEN ILLUMINATED A SECOND TIME.  THE OUTBOARD FLAP BAR 10 DEGREE BLINKED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY AND BASED UPON HISTORICAL DATA REMOVED AND REPLACED THE FLAP CONTROL UNIT FOR TROUBLESHOOTING PURPOSES REFERENCE EMB MM 27-50-06.  BIT TEST AND OVERIDE TEST OPERATIONALLY CHECKED GOOD.
